# SDR AALA971244

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THREE SMALL CRACKS IN FUSELAGE SKIN COMING OUT OF RIVET HOLE AT FS 1090 AND STR 1.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER PER SB 727-53A0204 REV 3 DATED AUG 15, 1991.  TST:  55,772 HOURS.  CYCLES:  34,468.  (X)
